Alert archive / Oregon / High Wind Warnings in 2006
High Wind Warning 20, NWS Medford, OR
NWS Medford, OR issued this high wind warning at Nov 5, 2006, 1:56 PM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Nov 5, 2006, 10:00 PM PST. It was in force for 36 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 5, 2006, 1:56 PM PST (21:56 UTC)
- In effect from
- Nov 5, 2006, 10:00 PM PST
- Expired
- Nov 7, 2006, 9:45 AM PST
- In force
- 36 hr
- Issued by
- NWS Medford, OR
Counties Coos County, OR, Curry County, OR, Douglas County, OR
The radar
The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 7, 7:14 AM PST | HEAVY RAIN 2.12 | 4 Sse Coos Bay, OR | 24 HOUR TOTAL ENDING 7AM. |
| Nov 7, 7:14 AM PST | HEAVY RAIN 3.19 | 4 Wsw Reedsport, OR | 12 HOUR TOTAL ENDING 7AM. |
| Nov 7, 8:06 AM PST | HEAVY RAIN 2.8 | N Lakeside, OR | 11 HOUR TOTAL ENDING AT 8 AM. |
| Nov 7, 9:07 AM PST | HEAVY RAIN 2.41 | 6 Ese Coos Bay, OR | 24 HOUR ACCUMULATION |
| Nov 7, 9:28 AM PST | HEAVY RAIN 1.53 | 1 Ene Bandon, OR | 24 HOUR ACCUMULATION FROM 9PM TO 9AM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 9.9 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 763 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 326 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KMFR 052156 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 156 PM PST SUN NOV 5 2006 ORZ021-061200- /O.UPG.KMFR.HW.A.0012.061106T0600Z-061107T0600Z/ /O.NEW.KMFR.HW.W.0020.061106T0600Z-061107T0600Z/ SOUTH CENTRAL OREGON COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE 156 PM PST SUN NOV 5 2006 ...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SOUTHERLY WINDS OF 20 TO 40 MPH WITH GUSTS TO 60 MPH OR MORE WELL IN ADVANCE OF A STRONG PACIFIC STORM SYSTEM WILL BEGIN TO AFFECT MUCH OF THE COAST TONIGHT AND PERSIST THROUGH MONDAY EVENING. WINDS WILL BEGIN TO DECREASE BEHIND THE COLD FRONT LATE MONDAY EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ ORZ022-061200- /O.UPG.KMFR.HW.A.0012.061106T1200Z-061107T1200Z/ /O.NEW.KMFR.HW.W.0020.061106T0600Z-061107T0600Z/ CURRY COUNTY COAST- INCLUDING THE CITIES OF...BROOKINGS...HARBOR...GOLD BEACH 156 PM PST SUN NOV 5 2006 ...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SOUTHERLY WINDS OF 20 TO 40 MPH WITH GUSTS TO 60 MPH OR MORE WELL IN ADVANCE OF A STRONG PACIFIC STORM SYSTEM WILL BEGIN TO AFFECT MUCH OF THE COAST TONIGHT AND PERSIST THROUGH MONDAY EVENING. WINDS WILL BEGIN TO DECREASE BEHIND THE COLD FRONT LATE MONDAY EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ HOLTZ
5 follow-up statements
000 WWUS76 KMFR 061205 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 405 AM PST MON NOV 6 2006 ORZ021-022-062015- /O.EXT.KMFR.HW.W.0020.000000T0000Z-061107T1800Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 405 AM PST MON NOV 6 2006 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 10 AM PST TUESDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 10 AM PST TUESDAY. SOUTH TO SOUTHWEST WINDS OF 20 TO 40 MPH WITH GUSTS TO 60 MPH WILL DEVELOP TODAY ACROSS THE SOUTH OREGON COAST IN ADVANCE OF A SLOW MOVING COLD FRONT. THE STRONGEST WINDS WILL DEVELOP IN THE AFTERNOON AND ARE EXPECTED FROM GOLD BEACH NORTHWARD. THE GREATEST POTENTIAL FOR DAMAGING WINDS IS TONIGHT AS THE FRONT MOVES SOUTH INTO THE AREA. THE WINDS ARE EXPECTED TO DECREASE LATER TUESDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTS
000 WWUS76 KMFR 061952 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1152 AM PST MON NOV 6 2006 ORZ021-022-070400- /O.CON.KMFR.HW.W.0020.000000T0000Z-061107T1800Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 1152 AM PST MON NOV 6 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST TUESDAY. SOUTH WINDS OF 20 TO 40 MPH WITH GUSTS TO 60 MPH WILL DEVELOP LATE THIS AFTERNOON NORTH OF COOS BAY THEN GRADUALLY SPREAD SOUTHWARD OVER THE REST OF THE COASTAL AREAS IN ADVANCE OF A SLOW MOVING COLD FRONT. WINDS ARE EXPECTED TO DECREASE LATER TUESDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ RH
000 WWUS76 KMFR 070234 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 634 PM PST MON NOV 6 2006 ORZ021-022-071200- /O.CON.KMFR.HW.W.0020.000000T0000Z-061107T1800Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 634 PM PST MON NOV 6 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST TUESDAY... SOUTH WINDS OF 20 TO 40 MPH WITH GUSTS TO 60 MPH WILL DEVELOP LATE THIS AFTERNOON NORTH OF COOS BAY THEN GRADUALLY SPREAD SOUTHWARD OVER THE REST OF THE COASTAL AREAS IN ADVANCE OF A SLOW MOVING COLD FRONT. WINDS ARE EXPECTED TO DECREASE LATER TUESDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ BURTIS
000 WWUS76 KMFR 071133 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 333 AM PST TUE NOV 7 2006 ORZ021-022-071800- /O.CON.KMFR.HW.W.0020.000000T0000Z-061107T1800Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 333 AM PST TUE NOV 7 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. SOUTH WINDS 35 TO 45 MPH GUSTING TO 60 MPH ARE EXPECTED THIS MORNING...BECOMING SOUTHWEST WINDS 20 TO 30 MPH BY AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ081-071945- /O.NEW.KMFR.WI.Y.0023.061107T1200Z-061108T0000Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 333 AM PST TUE NOV 7 2006 ...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL INCREASE TO SOUTH 30 TO 40 MPH WITH GUSTS TO 50 MPH IN THE AFTERNOON. WINDS WILL DIMINISH RAPIDLY THIS EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ STOCKTON
000 WWUS76 KMFR 071745 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 945 AM PST TUE NOV 7 2006 ORZ021-022-071845- /O.CAN.KMFR.HW.W.0020.000000T0000Z-061107T1800Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 945 AM PST TUE NOV 7 2006 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELED THE HIGH WIND WARNING. WINDS WILL DECREASE TO 15 TO 25 MPH WITH OCCASIONAL GUSTS TO 35 MPH. $$ ORZ030-031-080145- /O.EXB.KMFR.WI.Y.0023.000000T0000Z-061108T0300Z/ NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER...LAKEVIEW 945 AM PST TUE NOV 7 2006 ...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. EXPECT SOUTHWEST WINDS TO INCREASE TO 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH EARLY THIS EVENING...THEN BEGIN TO DECREASE THIS EVENING. MOTORISTS TRAVELING ALONG HIGHWAY 31 BETWEEN PAISLEY AND SUMMER LAKE SHOULD BE ESPECIALLY CAUTIOUS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ081-080145- /O.EXT.KMFR.WI.Y.0023.000000T0000Z-061108T0300Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 945 AM PST TUE NOV 7 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM PST THIS EVENING. SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH THROUGH EARLY THIS EVENING IN THE SHASTA VALLEY...THEN BEGIN TO DECREASE THIS EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HOLTZ
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this high wind warning went out at Nov 5, 8:50 AM PST, 5 hours 6 minutes earlier.
Area forecast discussion, Nov 5, 8:50 AM PST, 5 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
850 AM PST SUN NOV 5 2006
.DISCUSSION...A WARM FRONT EXTENDS OFFSHORE FROM NEAR THE SOUTH
OREGON COAST. THE WARM FRONT WILL MOVE NORTH TODAY AND BY LATE THIS
AFTERNOON SOUTHERLY WINDS ALONG THE COAST WILL BEGIN TO INCREASE.
CURRENTLY THERE IS A HIGH WIND WATCH FOR ZONE 21 BUT NOT IN EFFECT
UNTIL 10PM TONIGHT. WILL SEE WHAT THE 12Z MODEL RUNS LOOK LIKE AND
MAKE A DECISION WITH THE AFTERNOON PACKAGE. STRONG ONSHORE FLOW AND
OROGRAPHIC ENHANCEMENT WILL CONTINUE TO PRODUCE IMPRESSIVE RAINFALL
AMOUNTS TODAY ALONG THE COAST AND OVER PORTIONS OF THE CASCADES. THE
MODELS CONTINUE WITH THE TREND OF TEMPORARILY SHIFTING MOST OF THE
RAIN TO OUR NORTH TONIGHT INTO MONDAY MORNING...THEN INCREASING
AGAIN MONDAY NIGHT AND TUESDAY AS THE COLD FRONT APPROACHES.
&&
.AVIATION...MVFR TO IFR CONDITIONS FROM THE CASCADES WEST THIS
MORNING...AS WARM FRONTAL PRECIPITATION CONTINUES AND CLOUDS BLANKET
THE MOUNTAINS...SPILLING INTO THE VALLEYS. VFR WITH LOCAL MVFR
OVER THE MOUNTAINS ON THE EAST SIDE THIS MORNING. EXPECT IFR TO
IMPROVE TO MVFR IN VALLEYS WEST OF THE CASCADES THIS AFTERNOON.
EXPECT INCREASING WINDS AND TURBULENCE NORTHWEST OF MEDFORD THIS
AFTERNOON AND EVENING AS HIGHER WINDS ARRIVE...FIRST
ALOFT...GRADUALLY LOWERING TOWARD OBSERVATION SITES/AIRPORTS.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...
- FLORENCE OR TO OR/CA BORDER 0-60 NM
- HAZARDOUS SEAS WARNING LATE THIS AFTERNOON THROUGH
LATE MONDAY NIGHT.
- GALE WARNING FROM LATE THIS AFTERNOON THROUGH LATE
MONDAY NIGHT.
- ZONE 21
- HIGH WIND WATCH 11PM PST TONIGHT THROUGH 11PM PST MONDAY NIGHT.
- ZONE 22
- HIGH WIND WATCH 4AM PST MONDAY MORNING THROUGH 4AM PST TUESDAY
MORNING.
CA...
- OR/CA BORDER TO POINT SAINT GEORGE 0-60 NM
- HAZARDOUS SEAS WARNING LATE THIS AFTERNOON THROUGH
LATE MONDAY NIGHT.
- GALE WARNING FROM LATE THIS AFTERNOON THROUGH LATE
MONDAY NIGHT.
&&
LUTZHazardous weather outlook, Nov 5, 4:46 AM PST, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 446 AM PST SUN NOV 5 2006 ORZ021-022-060100- CURRY COUNTY COAST-SOUTH CENTRAL OREGON COAST- 446 AM PST SUN NOV 5 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY A HIGH WIND WATCH IS IN EFFECT FROM THIS EVENING THROUGH EARLY MONDAY MORNING. SEE STATEMENT FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A HIGH WIND WATCH REMAINS IN EFFECT THROUGH MONDAY NIGHT. INCREASING SURF IS EXPECTED MONDAY THROUGH TUESDAY. SEE STATEMENTS FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PZZ350-353-356-370-373-376-060100- CAPE ARAGO TO FLORENCE, OR 20 TO 60 NM- CAPE ARAGO TO FLORENCE, OR WESTWARD 20 NM- CAPE BLANCO TO CAPE ARAGO, OR 20 TO 60 NM- CAPE BLANCO TO CAPE ARAGO, OR WESTWARD 20 NM- PT. ST. GEORGE, CA TO CAPE BLANCO, OR 20 TO 60 NM- PT. ST. GEORGE, CA TO CAPE BLANCO, OR WESTWARD 20 NM- 446 AM PST SUN NOV 5 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY A HIGH WIND WATCH IS IN EFFECT THIS EVENING THROUGH EARLY MONDAY. SEE STATEMENT FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A HIGH WIND WATCH REMAINS IN EFFECT THROUGH MONDAY NIGHT. AN INCREASING SURF IS EXPECTED MONDAY THROUGH TUESDAY. SEE STATEMENTS FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PETRUCELLI
In the hours before
Local storm report, Nov 5, 7:57 AM PST, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
757 AM PST SUN NOV 05 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM HEAVY RAIN 2 N COOS BAY 43.41N 124.22W
11/05/2006 E2.92 INCH COOS OR TRAINED SPOTTER
24 HOUR TOTAL
0755 AM HEAVY RAIN N ELKTON 43.63N 123.57W
11/05/2006 E2.13 INCH DOUGLAS OR TRAINED SPOTTER
24 HOUT TOTAL ENDING AT 7AM
&&
PETRUCELLocal storm report, Nov 5, 10:29 AM PST, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1029 AM PST SUN NOV 05 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 3 SSE COOS BAY 43.34N 124.21W
11/05/2006 M2.20 INCH COOS OR TRAINED SPOTTER
2.20 INCHES OF RAIN REPORTED IN A 24 HOUR PERIOD ENDING
0800 PST.
0800 AM HEAVY RAIN 3 E SIXES 42.81N 124.42W
11/05/2006 M3.00 INCH CURRY OR TRAINED SPOTTER
3.00 INCHES OF RAIN REPORTED IN A 24 HOUR PERIOD ENDING
0800 PST.
0800 AM HEAVY RAIN 5 NNW BROOKINGS 42.12N 124.32W
11/05/2006 M2.84 INCH CURRY OR TRAINED SPOTTER
2.84 INCHES OF RAIN REPORTED IN A 24 HOUR PERIOD ENDING
0800 PST.
0800 AM HEAVY RAIN 2 ENE MYRTLE POINT 43.07N 124.10W
11/05/2006 M2.20 INCH COOS OR TRAINED SPOTTER
2.2 INCHES OF RAIN REPORTED IN A 24 HOUR PERIOD ENDING
0800 PST.
0800 AM HEAVY RAIN 6 ESE COOS BAY 43.33N 124.12W
11/05/2006 M1.88 INCH COOS OR TRAINED SPOTTER
1.88 INCHES OF RAIN REPORTED IN A 24 HOUR PERIOD ENDING
0800 PST.
&&
SMITHLocal storm report, Nov 5, 10:51 AM PST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1051 AM PST SUN NOV 05 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY RAIN 4 NNE COOS BAY 43.42N 124.19W
11/05/2006 M2.68 INCH COOS OR TRAINED SPOTTER
2.68 INCHES OF RAIN REPORTED OVER A 24 HOUR PERIOD ENDING
1000 PST.
&&
SMITHLocal storm report, Nov 5, 12:03 PM PST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1203 PM PST SUN NOV 05 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 N COOS BAY 43.41N 124.22W
11/05/2006 M2.11 INCH COOS OR TRAINED SPOTTER
2.11 INCHES OF RAIN WAS REPORTED IN A 24 HOUR PERIOD
ENDING 0700 PST.
&&
SMITHNearby
High Wind Warnings in Oregon, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.